# SDR SIMA200721205

- Difficulty date: July 30, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N703MR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145173
- Aircraft time: 16,616 hours, 15,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: 81270
- Condition: Failed
- Location: Emergency Light
- Part time: 10,344 hours, 9,278 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY INTERIOR LIGHTS INOPERATIVE.  REMOVED AND REPLACED NUMBER 3 AND NUMBER 4 BATTERY POWER SUPPLIES IAW EMB 33-50-04.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
